Alert archive / New Mexico / Flash Flood Warnings in 2008

Flash Flood Warning 8, NWS Albuquerque, NM

July 1, 2008Sandoval County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at Jul 1, 2008, 5:01 PM MDT for Sandoval County, New Mexico. It was in force for 89 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 1, 2008, 5:01 PM MDT (23:01 UTC)
Expired
Jul 1, 2008, 6:30 PM MDT
In force
89 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Flood severity
None

County Sandoval County, NM

The radar

The Albuquerque radar (KABX), 62 km from the middle of the area, began a volume at 23:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 11.0 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2008-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 270 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2008-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
270 J/kg
Mixed-layer CIN
-151 J/kg
Mixed-layer LCL
1445 m above ground
0-6 km bulk shear
3 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
78 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS55 KABQ 012303
FFWABQ
NMC043-020030-
/O.NEW.KABQ.FF.W.0008.080701T2301Z-080702T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
501 PM MDT TUE JUL 1 2008

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EAST CENTRAL SANDOVAL COUNTY IN NORTH CENTRAL NEW MEXICO

* UNTIL 630 PM MDT

* AT 457 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
  VERY HEAVY RAIN FROM A THUNDERSTORM ABOUT 7 MILES NORTHEAST OF 
  VALLECITOS...OR ABOUT 19 MILES SOUTHWEST OF LOS ALAMOS. THE STORM 
  PRODUCING VERY HEAVY RAIN WAS NEARLY STATIONARY. LOCATIONS THAT 
  WILL BE IMPACTED BY THE HEAVY RAINFALL INCLUDE BORREGO MESA...BEAR 
  SPRINGS PEAK...VALLECITA CREEK AND PONDEROSA.

DO NOT CAMP ALONG STREAMS AND RIVERS. REMAIN ALERT WHEN HIKING IN
STEEP...NARROW CANYONS.

LAT...LON 3553 10647 3563 10672 3582 10663 3577 10636
TIME...MOT...LOC 2301Z 023DEG 1KT 3573 10657

$$

DPORTER
2 follow-up statements
000 
WGUS75 KABQ 012338
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
535 PM MDT TUE JUL 1 2008

NMC043-020030-
/O.CON.KABQ.FF.W.0008.000000T0000Z-080702T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SANDOVAL-
535 PM MDT TUE JUL 1 2008

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 PM MDT FOR EAST
CENTRAL SANDOVAL COUNTY...

AT 533 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A THUNDERSTORM PRODUCING VERY HEAVY RAIN ALONG THE SOUTHERN 
SECTIONS OF THE JEMEZ MOUNTAINS. THIS THUNDERSTORM WAS LOCATED NEAR 
VALLECITOS...OR 22 MILES SOUTHWEST OF LOS ALAMOS...MOVING SOUTHWEST 
AT 5 MPH.

LOCATIONS IMPACTED INCLUDE...
  VALLECITOS...
  BORREGO MESA...
  VALLECITA CREEK...

ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE 
WARNED AREA. ARROYOS...STREAMS AND RIVERS CAN BECOME RAGING KILLER 
CURRENTS IN A MATTER OF MINUTES. KNOW WHERE HIGHER GROUND IS LOCATED.

TO REPORT FLOODING OR SEVERE WEATHER HAVE THE NEAREST LAW ENFORCEMENT
AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE IN ALBUQUERQUE.

LAT...LON 3553 10647 3563 10672 3582 10663 3577 10636
TIME...MOT...LOC 2335Z 025DEG 3KT 3569 10659

$$

DPORTER
000 
WGUS75 KABQ 020023
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
623 PM MDT TUE JUL 1 2008

NMC043-020045-
/O.EXP.KABQ.FF.W.0008.000000T0000Z-080702T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SANDOVAL-
623 PM MDT TUE JUL 1 2008

...FLASH FLOOD WARNING WILL EXPIRE AT 630 PM MDT FOR EAST CENTRAL
SANDOVAL COUNTY...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE RAINFALL WAS
ENDING ACROSS THE WARNED AREA...AND THE FLASH FLOOD THREAT WAS
DIMINISHING. SOME MINOR FLOODING MAY CONTINUE...BUT THE THREAT FOR
FLASH FLOODING IS ENDING. THUS...THE FLASH FLOOD WARNING HAS BEEN
ALLOWED TO EXPIRE.

LAT...LON 3553 10647 3563 10672 3582 10663 3577 10636
TIME...MOT...LOC 0023Z 025DEG 3KT 3565 10661

$$

DPORTER

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jul 1, 3:03 PM MDT, 1 hour 58 minutes earlier.

Area forecast discussion, Jul 1, 3:03 PM MDT, 1 hour 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
303 PM MDT TUE JUL 1 2008

.DISCUSSION...
RECYCLED MOISTURE CONTINUES ACROSS NM AND WILL CONTINUE TO BE
CHURNED INTO ISOLATED TO OCCASIONALLY SCATTERED SHOWERS AND STORMS
IN THE AFTERNOONS AND EVENINGS WITH A LULL IN BETWEEN AS HIGH
PRESSURE ALOFT STUBBORNLY WAFTS BETWEEN AZ AND THE 4 CORNERS OVER
THE NEXT SEVERAL DAYS. WHILE THERE ARE A COUPLE OF WEAK
PERURBATIONS ACROSS CO AND N HALF OF NM TODAY THESE WILL BE VERY
DIFFICULT TO IDENTIFY OR TIME MUCH FURTHER OUT THAN 12 OR 24 HRS
SINCE MANY FORM AS A RESULT OF CONVECTION. STORMS TODAY AT LEAST
ARE MOVING A LITTLE FASTER THAN ON MON WHICH SHOULD LESSEN CHANCE
OF LOCALIZED FLASH FLOODING. STILL POTENTIAL FOR SOME DRYING AND
QUASHING OF CONVECTION ACROSS NW PORTIONS OF NM BY LATE WEEK OR
WEEKEND. PREVIOUSLY ANTICIPATED BACK DOOR FRONT FOR LATTER HALF OF
WEEK NOT LOOKING AS PROMISING FOR LOW LEVEL MOISTURE
REPLENISHMENT FOR AREAS OUTSIDE OF NE NM...UNFORTUNATELY.  43

&&

.AVIATION...
MOST OF THE STORM ACTIVITY WILL REMAIN IN THE WESTERN AND CENTRAL
MOUNTAINS WITH MORE ISOLATED STORMS IN THE PLAINS AS THE DAY
PROGRESSES. PERTURBATIONS IN THE RIDGE MAKE IT DIFFICULT TO RULE OUT
A LINGERING SHOWER OR TWO AFTER SUNSET ACROSS THE STATE. A STRATUS
DECK IS POSSIBLE AGAIN IN THE EARLY MORNING HOURS FOR THE LOWER
PECOS RIVER VALLEY...THIS COULD BRING CIGS DOWN TO LOWER THAN OVC020
FOR KROW. MORE STORMS ARE EXPECTED TOMORROW AFTER 17Z ESPECIALLY FOR
THE EASTERN SLOPES OF THE CENTRAL MOUNTAIN CHAIN AND INTO THE HIGH
PLAINS...ISOLATED STORMS ELSEWHERE. CB WITH NO ACCOMPANYING TS OR
VCTS IN THE TAFS ARE SIGNIFYING A LOWER CHANCE OF THUNDERSTORMS IN
THE SPECIFIC TIME PERIOD.

NEXT AVIATION DISCUSSION SCHEDULED FOR 09Z.

&&

.FIRE WEATHER...
STORMS WILL CONTINUE TO FORM THROUGH THE EARLY AFTERNOON HOURS AND
DRIFT SLOWLY SOUTH INTO THE VALLEYS AND EASTERN PLAINS LATER THIS
AFTERNOON AND INTO TONIGHT. SIMILAR SCENARIO FOR THE REST OF THE
WEEK....EXCEPT THERE WILL BE LOWER RELATIVE HUMIDITY IN THE
NORTHWEST QUARTER OF THE STATE. THIS WILL LIKELY MEAN LESS RAINFALL
FROM ANY THUNDERSTORM AND POORER RELATIVE HUMIDITY RECOVERIES
OVERNIGHT.

A BACK DOOR COLD FRONT IS EXPECTED MOVE SOUTHWESTWARD INTO THE
NORTHEAST PLAINS ON LATE THURSDAY OR EARLY FRIDAY...BUT WE ARE NO
LONGER EXPECTING A MOISTURE PUSH THROUGH THE CENTRAL MOUNTAIN CHAIN
FROM THE FRONT. STILL EXPECTING AN INCREASE IN MOIST CONVECTION
ALONG THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN AND EASTERN
PLAINS FROM THIS FRONT.

53/44

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  59  97  59  97 /  10  10  10  10
GALLUP..........................  51  92  50  93 /  20  10  10  10
GRANTS..........................  53  91  51  92 /  30  20  20  10
GLENWOOD........................  58  95  58  96 /  30  20  10  10
CHAMA...........................  43  83  42  84 /  30  30  30  20
LOS ALAMOS......................  53  86  53  86 /  30  30  30  20
RED RIVER.......................  40  76  40  77 /  40  40  30  30
TAOS............................  48  86  47  88 /  20  30  30  20
SANTA FE........................  57  88  57  88 /  20  30  30  20
SANTA FE AIRPORT................  55  90  56  90 /  20  30  30  20
ESPANOLA........................  53  94  55  94 /  20  30  20  20
ALBUQUERQUE HEIGHTS.............  66  93  67  93 /  20  20  30  20
ALBUQUERQUE VALLEY..............  63  94  63  94 /  20  20  20  20
ALBUQUERQUE FOOTHILLS...........  62  91  63  91 /  20  20  30  20
ALBUQUERQUE WEST MESA...........  64  94  65  94 /  20  20  20  20
SOCORRO.........................  60  95  62  94 /  20  20  20  10
SANDIA PARK/CEDAR CREST.........  52  85  52  85 /  20  30  30  20
MORIARTY/ESTANCIA...............  53  89  56  89 /  20  30  30  20
CARRIZOZO.......................  59  89  60  90 /  20  20  30  20
RUIDOSO.........................  53  81  54  82 /  30  20  30  20
RATON...........................  52  87  51  84 /  20  20  30  20
LAS VEGAS.......................  53  84  52  84 /  20  30  30  30
ROY.............................  59  87  58  83 /  20  20  20  20
CLAYTON.........................  62  91  62  86 /  20  20  20  20
SANTA ROSA......................  60  92  60  91 /  10  20  20  20
TUCUMCARI.......................  65  95  64  93 /  10  20  20  20
FORT SUMNER.....................  65  92  65  91 /  10  20  20  10
CLOVIS..........................  64  94  65  92 /  10  20  20  10
PORTALES........................  64  94  65  93 /  10  20  20  10
ROSWELL.........................  64  94  66  95 /  10  20  20  10

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

43/44/53
Hazardous weather outlook, Jul 1, 6:00 AM MDT, 11 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
600 AM MDT TUE JUL 1 2008

NMZ001>021-026-021200-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CHAVES COUNTY PLAINS-
CONCHAS LAKE/GUADALUPE COUNTY-CURRY COUNTY-DE BACA COUNTY-
FAR NORTHEAST PLAINS-GUADALUPE MOUNTAINS OF CHAVES COUNTY-
HARDING COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
LOWER RIO GRANDE VALLEY-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-NORTHEAST HIGHLANDS-
NORTHWEST MOUNTAINS INCLUDING JEMEZ-NORTHWEST PLATEAU-QUAY COUNTY-
ROOSEVELT COUNTY-SANDIA/MANZANO MOUNTAINS-SANGRE DE CRISTO MOUNTAINS-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-UPPER RIO GRANDE VALLEY-
WEST CENTRAL MOUNTAINS-
600 AM MDT TUE JUL 1 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE LIKELY THIS
AFTERNOON. SOME OF THE STORMS WILL BE CAPABLE OF PRODUCING SMALL
HAIL...GUSTY WINDS...AND HEAVY RAIN WHICH MAY LEAD TO LOCALIZED
FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. HOWEVER...
ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE IN THE
FORECAST THE REST OF THE WORK WEEK AND INTO THE WEEKEND. THE
STRONGEST STORMS WILL BE CAPABLE OF SMALL HAIL...GUSTY WINDS...AND
HEAVY RAIN WHICH MAY LEAD TO LOCALIZED FLOODING.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO CONTACT LOCAL LAW ENFORCEMENT OR THE NATIONAL
WEATHER SERVICE TO REPORT SEVERE WEATHER OR FLOODING.

34

In the hours before

Special weather statement, Jul 1, 3:32 PM MDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
332 PM MDT TUE JUL 1 2008

NMZ005-007-012215-
FAR NORTHEAST PLAINS-NORTHEAST HIGHLANDS-
332 PM MDT TUE JUL 1 2008

...LINE OF STRONG THUNDERSTORMS MOVING OVER NORTHERN COLFAX COUNTY...

AT 328 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS...CAPABLE OF PRODUCING WINDS UP TO 50
MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER ALONG A LINE EXTENDING
FROM 19 MILES NORTHEAST OF GRENVILLE TO 9 MILES SOUTHEAST OF CAPULIN.
MOVEMENT WAS NORTHEAST AT 5 MPH.

LOCATIONS IN THE PATH OF THESE STORMS INCLUDE RURAL NORTHERN UNION
COUNTY...INCLUDING HIGHWAY 370 NEAR CARRIZOZO CREEK AND KENNEDY ROAD
SOUTH OF CAPULIN.

THESE THUNDERSTORMS WERE NOT PRODUCING SEVERE WEATHER AT THIS TIME.
HOWEVER...PERSONS IN THE PATH OF THESE STORMS ARE ADVISED TO MONITOR
THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE
PREPARED TO TAKE APPROPRIATE ACTION.

DPORTER
Special weather statement, Jul 1, 3:38 PM MDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
338 PM MDT TUE JUL 1 2008

NMZ005-007-012215-
FAR NORTHEAST PLAINS-NORTHEAST HIGHLANDS-
338 PM MDT TUE JUL 1 2008

...LINE OF STRONG THUNDERSTORMS MOVING OVER NORTHERN UNION COUNTY...

AT 328 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS...CAPABLE OF PRODUCING WINDS UP TO 50
MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER ALONG A LINE EXTENDING
FROM 19 MILES NORTHEAST OF GRENVILLE TO 9 MILES SOUTHEAST OF CAPULIN.
MOVEMENT WAS NORTHEAST AT 5 MPH.

LOCATIONS IN THE PATH OF THESE STORMS INCLUDE RURAL NORTHERN UNION
COUNTY...INCLUDING HIGHWAY 370 NEAR CARRIZOZO CREEK AND KENNEDY ROAD
SOUTH OF CAPULIN.

THESE THUNDERSTORMS WERE NOT PRODUCING SEVERE WEATHER AT THIS TIME.
HOWEVER...PERSONS IN THE PATH OF THESE STORMS ARE ADVISED TO MONITOR
THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE
PREPARED TO TAKE APPROPRIATE ACTION.

&&

CORRECTED HEADLINE.

DPORTER
Special weather statement, Jul 1, 3:58 PM MDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
358 PM MDT TUE JUL 1 2008

NMZ001-012245-
NORTHWEST PLATEAU-
358 PM MDT TUE JUL 1 2008

...STRONG THUNDERSTORM MOVING OVER NORTHERN SAN JUAN COUNTY...

AT 354 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 45 MPH ABOUT
10 MILES NORTHWEST OF FARMINGTON. MOVEMENT WAS SOUTHWEST AT 10 MPH.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE FRUITLAND...KIRTLAND AND
PORTIONS OF FARMINGTON.

THIS STORM WAS NOT PRODUCING SEVERE WEATHER AT THIS TIME. HOWEVER...
PERSONS IN THE PATH OF THIS STORM ARE ADVISED TO MONITOR THE WEATHER
SITUATION CLOSELY. THE STRONG WINDS MAY RESULT IN AREAS OF REDUCED
VISIBILITIES IN BLOWING DUST. TRAVELLERS IN THE AREA SHOULD BE ALERT
TO STRONG CROSS WINDS. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED
TO TAKE APPROPRIATE ACTION.

DPORTER
Special weather statement, Jul 1, 4:50 PM MDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
450 PM MDT TUE JUL 1 2008

NMZ002-012315-
NORTHWEST MOUNTAINS INCLUDING JEMEZ-
450 PM MDT TUE JUL 1 2008

...STRONG THUNDERSTORM MOVING OVER THE SOUTHERN JEMEZ MOUNTAINS...

AT 447 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND
HAIL UP TO ONE HALF INCH IN DIAMETER 6 MILES SOUTHEAST OF JEMEZ
SPRINGS. MOVEMENT WAS SOUTH AT 13 MPH.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE VALLECITOS AS WELL AS
PORTIONS OF HIGHWAY 290 NEAR PONDEROSA.

THIS STORM WAS NOT PRODUCING SEVERE WEATHER AT THIS TIME. HOWEVER...
PERSONS IN THE PATH OF THIS STORM ARE ADVISED TO MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION.

DPORTER

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 2:26 PM MDTAreal Flood AdvisoryABQSocorro2 hr
Jul 1, 4:05 PM MDTAreal Flood AdvisoryABQTorrance115 min

Nearby

Flash Flood Warnings in New Mexico, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.